# SDR SWAA2015080342469

- Difficulty date: July 12, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 43,255 hours, 19,989 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER VERTICAL STIFFENER CRACKED AT STABILIZER STATION 92.7, APPROXIMATELY 21" AFT OF THE LOWER FRONT SPAR ON THE INBOARD SIDE OF THE RIB LOWER END.  REMOVED STIFFENER IAW SRM.
